# SDR DALA2017112808353

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Bute Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBOARD RT WING BUTE DOOR. INNER SKIN WAS REPLACED PER DWG 5919571 REV BG AND SRM 51-41-02.
